# SDR SWAA2024072515511

- Difficulty date: July 23, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 55,339 hours, 33,378 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STAB FWD UPPER SLIDER SEAL CRACKED<[01] REPLACED L/H STAB FWD UPPER SLIDER SEAL PER AMM 53-31-31;[02] INSPECTION C/W REPLACED L/H STAB FWD UPPER SLIDER SEAL PER AMM 53-31-31
